# SDR V0XD20160207016

- Difficulty date: February 4, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753AND4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY AT FS 364.00 2 INTERCOSTAL LT INBD & RT INBD, SHOWING SIGNS OF CORROSION.  R & R 2 INTERCOSTAL, LT & RT INBD INTERCOSTALS, PN SH670-32075-3 & -4, IAW SRM 51-42-06, 51-42-21 & 51-40-11.
